CSN Login
Members Online: 12

hi sue and john

scuttlebug11's picture
scuttlebug11
Posts: 175
Joined: Jun 2011

still here the retuxan makes me feel so tired i dont feel like moving after two treatments my platelett count is still the same 26000 i need prayer for my faith. blessings denise

vinny59's picture
vinny59
Posts: 1030
Joined: Nov 2006

It will be over before you know, keep the faith! Your a lot stronger then you give yourself credit for..... Vinny

allmost60's picture
allmost60
Posts: 3149
Joined: Jul 2010

Hi Denise,
Sorry your so tired, but like Vinny said, it will all be over soon enough and then you can start the healing process. The Rituxan makes me tired also, but not so much that I can't do household chores or watch my sweet Lizzy. I've never had any problems with my blood counts, so I'm sure that has a lot to do with you being so extremely tired. Just continue to rest and drink the boost and make things as easy as you can for yourself. Keeping you in my prayers friend. Much love...Sue (FNHL-2-3A-6/10)

COBRA666's picture
COBRA666
Posts: 2418
Joined: May 2010

Denise,
R makes me tired for a couple of weeks after,but I gradually get my strenght back. Its a lot easier on the system than the chemo. The chemo is a real knock you down experience that is sometimes hard to deal with. Hang in there, you will start getting back to normal. The blood counts can bring you down as well. Especially your Red Blood Cell count. Thats what carries your oxygen and nutrients. John

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network